Accurate integration over atomic regions bounded by zero-flux surfaces
Version of Record online: 28 SEP 2012
Copyright © 2012 Wiley Periodicals, Inc.
Journal of Computational Chemistry
Volume 34, Issue 3, pages 206–219, 30 January 2013
How to Cite
Polestshuk, P. M. (2013), Accurate integration over atomic regions bounded by zero-flux surfaces. J. Comput. Chem., 34: 206–219. doi: 10.1002/jcc.23121
- Issue online: 21 DEC 2012
- Version of Record online: 28 SEP 2012
- Manuscript Accepted: 28 AUG 2012
- Manuscript Revised: 26 AUG 2012
- Manuscript Received: 3 JUL 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!